# SDR SWIA202412231105

- Difficulty date: November 5, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N630SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10328
- Aircraft time: 26,797 hours, 21,067 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP, NUMBER ONE VANE ACTUATOR SHAFT IS CHAFED,     HN00198345     (C-CHECK RO 12/20/2024)    REPAIRED INBOARD FLAP NUMBER ONE VANE ACTUATOR SHAFT, COMPLIED WITH REO 670-57-52-257 REV A DATED 2024-08-20. STEP 5, PERFORMED ELECTRICAL EXTENSION AND RETRACTION OF THE SLATS AND FLAPS REF CRJ700 AMM 27-52-00-864-801-A01 AND AMM 27-52-00-864-802-A01, ACTUATOR TRAVEL MOVES SMOOTHLY, ACTUATOR CHECKS GOOD, NO DEFECTS NOTED NO WEIGHT CHANGE BLEND ONLY, FOR MORE INFORMATION SEE THE CONTINUATION CARD. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY
